首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A CHARACTERIZATION OF HOLOMORPHIC SEMIGROUPS
被引:32
|
作者
:
KATO, T
论文数:
0
引用数:
0
h-index:
0
KATO, T
机构
:
来源
:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
|
1970年
/ 25卷
/ 03期
关键词
:
D O I
:
10.2307/2036628
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:495 / &
相关论文
共 50 条
[1]
HOLOMORPHIC C-SEMIGROUPS AND HOLOMORPHIC SEMIGROUPS
TANAKA, N
论文数:
0
引用数:
0
h-index:
0
TANAKA, N
[J].
SEMIGROUP FORUM,
1989,
38
(02)
: 253
-
261
[2]
CHARACTERIZATION OF INTERPOLATION SPACES AND REGULARITY PROPERTIES FOR HOLOMORPHIC SEMIGROUPS
DIBLASIO, G
论文数:
0
引用数:
0
h-index:
0
DIBLASIO, G
[J].
SEMIGROUP FORUM,
1989,
38
(02)
: 179
-
187
[3]
On subordination of holomorphic semigroups
Gomilko, Alexander
论文数:
0
引用数:
0
h-index:
0
机构:
Nicolas Copernicus Univ, Fac Math & Comp Sci, PL-87100 Torun, Poland
Natl Acad Sci Ukraine, Inst Telecommun & Global Informat Space, UA-03186 Kiev, Ukraine
Nicolas Copernicus Univ, Fac Math & Comp Sci, PL-87100 Torun, Poland
Gomilko, Alexander
Tomilov, Yuri
论文数:
0
引用数:
0
h-index:
0
机构:
Polish Acad Sci, Inst Math, PL-00956 Warsaw, Poland
Nicolas Copernicus Univ, Fac Math & Comp Sci, PL-87100 Torun, Poland
Tomilov, Yuri
[J].
ADVANCES IN MATHEMATICS,
2015,
283
: 155
-
194
[4]
DILATIONS OF HOLOMORPHIC SEMIGROUPS
MCENNIS, B
论文数:
0
引用数:
0
h-index:
0
机构:
AUSTRALIAN NATL UNIV,CTR MATH ANAL,CANBERRA,ACT 2601,AUSTRALIA
AUSTRALIAN NATL UNIV,CTR MATH ANAL,CANBERRA,ACT 2601,AUSTRALIA
MCENNIS, B
[J].
JOURNAL OF OPERATOR THEORY,
1990,
23
(01)
: 21
-
42
[5]
SEMIGROUPS OF HOLOMORPHIC ISOMETRIES
VESENTINI, E
论文数:
0
引用数:
0
h-index:
0
VESENTINI, E
[J].
ADVANCES IN MATHEMATICS,
1987,
65
(03)
: 272
-
306
[6]
ON SUBORDINATED HOLOMORPHIC SEMIGROUPS
CARASSO, AS
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
CARASSO, AS
KATO, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
UNIV CALIF BERKELEY,DEPT MATH,BERKELEY,CA 94720
KATO, T
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1991,
327
(02)
: 867
-
878
[7]
NONLINEAR HOLOMORPHIC SEMIGROUPS
HAYDEN, TL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,LEXINGTON,KY 40506
UNIV KENTUCKY,LEXINGTON,KY 40506
HAYDEN, TL
[J].
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
20
(01):
: A159
-
A159
[8]
NONLINEAR HOLOMORPHIC SEMIGROUPS
HAYDEN, TL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,LEXINGTON,KY 40506
UNIV KENTUCKY,LEXINGTON,KY 40506
HAYDEN, TL
MASSEY, FJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,LEXINGTON,KY 40506
UNIV KENTUCKY,LEXINGTON,KY 40506
MASSEY, FJ
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1975,
57
(02)
: 423
-
439
[9]
Holomorphic semigroups and Sarason?s characterization of vanishing mean oscillation
论文数:
引用数:
h-index:
机构:
Chalmoukis, Nikolaos
Daskalogiannis, Vassilis
论文数:
0
引用数:
0
h-index:
0
机构:
Aristotle Univ Thessaloniki, Dept Math, Thessaloniki 54124, Greece
Univ Bologna, Dipartimento Matemat, I-40126 Bologna, Italy
Daskalogiannis, Vassilis
[J].
REVISTA MATEMATICA IBEROAMERICANA,
2023,
39
(01)
: 321
-
340
[10]
POWERS OF GENERATORS OF HOLOMORPHIC SEMIGROUPS
DELAUBENFELS, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TULSA,DEPT MATH,TULSA,OK 74104
UNIV TULSA,DEPT MATH,TULSA,OK 74104
DELAUBENFELS, R
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1987,
99
(01)
: 105
-
108
←
1
2
3
4
5
→